# SDR SWAA2022112875605

- Difficulty date: November 23, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N8815L
- Make and model: Boeing 737-8
- Aircraft serial: 65473
- Aircraft time: 4,884 hours, 2,726 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Detection Sys
- Condition: Inoperative
- Location: Zn 500 Left Wing
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BODY OVERHEAT LIGHT WILL NOT TEST. *FAULTING KEEL BEAM DETECTOR OPEN* / [01] OK TO CONT. PER MEL 26-18-02C; SP#1. THE BITE OF OVERHEAT DETECTION CONTROL UNIT SHOWED FAULT MESSAGE ?KEELBEAM OPEN?. NO OTHER FAULTS NOTED.;[02] REMOVED AND REPLACED COMPARTMENT OVERHEAT DETECTION UNIT IAW AMM 26-18-01 OPS CK GOOD
